# SDR COMA9610065

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Defective
- Location: Nlg
- Part time: 11,812 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTION.  REPLACED THE LANDING GEAR CONTROL ASSY.
